# SDR CA070507008

- Difficulty date: May 6, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 276211495
- Condition: Cracked
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 6 INSPECTION, A GAPING CRACK WAS FOUND ON THE RT ENGINE TRUSS MOUNT AT THE UPPER IB WELD JOINT OF THE FIREWALL ATTACH FITTING. (TC NR 20070507008)
